# SDR 99ZZZX3381

- Difficulty date: August 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N670DF
- Make and model: Beech B200
- Aircraft serial: BB1631
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 414021
- Condition: Failed
- Location: Itt
- Part time: 411 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ITT GAUGE DROPPED TO ZERO ON APPROACH.  TROUBLESHOT TO BAD ITT GAUGE.  REPLACED GAUGE, PN 41-402-1, SN 483 OFF, PN 130-380041-7, SN 543 ON.  OPERATIONS CHECKED OK.
